# SDR SWAA991776

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23060
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT ENTRY DOOR ESCAPE SLIDE GIRT SAGGING ON FLOOR.  REINSTALLED SLIDE ASSY PER MM.
